# SDR CALA2025112811533

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 98,233 hours, 23,293 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE TWICE IN FLT WENT OUT FA SUSPECT OVEN NEXT TO AFT LAV PLEASE MEET CREW WITH SMOKE/ODOR FORMS AND SEND BACK TO TOMC. IN ADDITION, REF AMM TASK 05-51-58-910-801-C1 CONDITIONAL INSP UNLOCKING LOG PAGE REMOVED ITEMS AND CLEANED OVENS. OPS CHECK GOOD, NO SMOKE NOTED. LAV DETECTOR CHECK PER FIM 26-14 FAULT TREE 802. TEST PASSED, OK FOR SERVICE.
